Positive Riesz distributions on homogeneous cones

この論文にアクセスする

この論文をさがす

著者

抄録

Riesz distributions are relatively invariant distributions supported by the closure overline{Ω} of a homogeneous cone Ω. In this paper, we clarify the positivity condition of Riesz distributions by relating it to the orbit structure of overline{Ω}. Moreover each of the positive Riesz distributions is described explicitly as a measure on an orbit in overline{Ω}.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 52(1), 161-186, 2000-01 

    The Mathematical Society of Japan

参考文献:  17件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  1件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004480079
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4974666
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ